I have recently started on Abilify 2.5 mg, but it has made me walk about uncontrollably through out the day. I would like to know if there is a way to stop this. On an unrelated note, my enjoyment of things that I used to enjoy a lot have been dampened, instead I have became more interested in socializing with people. Is there anyone who experience this same reversal?
The inability to sit still and muscle fatigue are serious side effects of Abilify and need to be reported to your doctor.
I have been taking Abilify at 15 mgs for years and have never had these side effects. But we are all different in how we respond to medications. The wanting to socialize more could be because you are less depressed, which all- in-all isn't so bad.
If your doctor decides to keep you on the Abilify, I am sure you will begin to adjust to your new found friendships and develop new interests.
Good luck and keep in touch,
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2013 • 4 answers
Posted 6 Dec 2013 • 4 answers
Posted 2 Mar 2014 • 2 answers
Posted 20 Nov 2016 • 2 answers
Posted 17 Dec 2016 • 2 answers